Skip to main content

Allgemeine Untersuchungen über Differentialgleichungen, die eine continuirliche, endliche Gruppe gestatten

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lie, S. Allgemeine Untersuchungen über Differentialgleichungen, die eine continuirliche, endliche Gruppe gestatten. Math. Ann. 25, 71–151 (1885). https://doi.org/10.1007/BF01446421

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01446421